# SDR IPXA12571778

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO BAY STA 680, S24-25R VERTICAL FLANGE OF FRAME IS DENTED.  REPAIRED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 3 WITH .063" X 7075-T6 MATERIAL.
